# SDR GUUA02070802

- Difficulty date: February 7, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N81546
- Make and model: Beech 1900D
- Aircraft serial: UE187
- Aircraft time: 25,596 hours, 31,846 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Arm
- Part number: 1295140351
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINT, DISCOVERED THE LT EMERGENCY EXIT ARM ASSY BROKEN.  REPLACED LT EMERGENCY EXIT ARM ASSY.
